# SDR QXEA2013020200269

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 14,907 hours, 15,783 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Structure
- Condition: Malfunctioned
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THAT THE DOOR TO THE COMPARTMENT UNDER THE AFT F/A JUMPSEAT DOES NOT CLOSE PROPERLY.  R & R AFT JUMPSEAT OTBD LOWER BASE/SEAT ASSY IAW AMM TASK 25-22-00-000-803, STEP 1-4A, PARA (6) AND 25-22-00-400-803, STEPS 1-4 A PARA (1) AND STEP 5.  OPS CHECK GOOD ATTACH SEAT BELTS IAW MX SUPPLEMENT 25-0046.  OPS CHECK GOOD.  RETURNED TO SERVICE.
